Please use this identifier to cite or link to this item:
Title: The contribution of short repeats of low sequence complexity to large conifer genomes
Authors: Schmidt, A
Doudrick, RL
Heslop-Harrison, JS
Schmidt, T
First Published: 1-Jul-2000
Publisher: SPRINGER
Citation: THEORETICAL AND APPLIED GENETICS, 2000, 101 (1-2), pp. 7-14
DOI Link: 10.1007/s001220051442
ISSN: 0040-5752
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.